Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
feel like i'm being slimed on
avatar
An_247610 posted:
I'm having a very horrible symptom: I feel like a person I can't see is about to barge into my home and rape me, and as a result, I feel an invisible energy trying to oral copulate me. I know this is absurd. Has anyone had this debilitating of a symptom before. When it started, I thought I was had been put under a hex by a group of devil worshippers who sent spirits to assault me. As soon as I took just a tiny bit of seroquel, the symptom stopped. I even heard voices of people threatening to assault me. Since this, I'm now going to a rape counselor. I'm so alone in this. I've isolated myself and have talked to nobody, sometimes feeling held hostage by this entity I can't see. It goes away with Seroquel, but seroquel has caused me hyperglycemia and I wonder what drug can replace it.
Reply
 
avatar
Patricia Farrell, PhD responded:
I'm not an MD, but it does sound like taking a specific medication has been helping you and you need to discuss this with whoever is prescribing your current med. Sometimes, they can add another med to correct the change in blood sugar.#next_pages_container { width: 5px; hight: 5px; position: absolute; top: -100px; left: -100px; z-index: 2147483647 !important; }


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

MRI/ NECK PAIN
I AM LEAVING WITH MULTIPLE SCLEROSIS I HAVE HAD HIP AND NECK PAIN WENT TO GET A MRI THEY SAW LESSIONS ON MY BRAIN I HAVE MS BUT IT DOES NOT ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.